MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; Implantable Pacemaker
Model Number L301
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
ACCOLADE? DR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50217665
Report Number2124215-2026-43121
Device Sequence Number21405983
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)200103
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2020
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number766523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale